Cetuximab-associated folliculitis predominantly affecting the lower limbs

Oberholzer, Patrick A; Borradori, Luca; Beltraminelli, Helmut (2011). Cetuximab-associated folliculitis predominantly affecting the lower limbs. Journal der Deutschen Dermatologischen Gesellschaft, 9(9), pp. 703-4. Berlin: Blackwell 10.1111/j.1610-0387.2011.07716.x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Dermatology

UniBE Contributor:

Oberholzer, Patrick Antony; Borradori, Luca and Beltraminelli, Helmut

ISSN:

1610-0379

Publisher:

Blackwell

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

06 Dec 2013 13:27

Publisher DOI:

10.1111/j.1610-0387.2011.07716.x

PubMed ID:

21627774

Web of Science ID:

000294596900008

URI:

https://boris.unibe.ch/id/eprint/7046 (FactScience: 212195)

Actions (login required)

Edit item Edit item
Provide Feedback